# SDR UPS04143542

- Difficulty date: November 22, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0823
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E OUTER SHROUD BOX INNER SKIN PANEL CRACKED. R & R PANEL ASSY IAW EO A300-5720-21353. DMI CLOSED.
